# SDR SWAA2022013155884

- Difficulty date: December 23, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS 400 AND BS 420 STRINGER 25L FWD CARGO COMPARTMENT ; 2021-577407.  REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS 400 AND BS 420 STRINGER 25L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DWG 143A7505 SHEET 2 REV: B.
